• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Iterative Estimation of So;utions to Noisy Nonlinear Operator Equations in Nonparametric Instrumental Regression

Journal of Econometrics. 2014. Vol. 178. No. 3. P. 444-455.
Mammen E., Dunker V., Florens J., Hohage T., Johannes J.

This paper discusses the solution of nonlinear integral equations with noisy integral kernels as they appear in nonparametric instrumental regression. We propose a regularized Newton-type iteration and establish convergence and convergence rate results. A particular emphasis is on instrumental regression models where the usual conditional mean assumption is replaced by a stronger independence assumption. We demonstrate for the case of a binary instrument that our approach allows the correct estimation of regression functions which are not identifiable with the standard model. This is illustrated in computed examples with simulated data.